MAUDE Adverse Event Report: SUNSTAR AMERICAS, INC. GUM® PROXABRUSH® GO-BETWEENS®; CLEANERS TIGHT 36/BOX- PROFESSIONAL; INTERDENTAL BRUSH

SUNSTAR AMERICAS, INC. GUM® PROXABRUSH® GO-BETWEENS®; CLEANERS TIGHT 36/BOX- PROFESSIONAL; INTERDENTAL BRUSH
Model Number 872PQ
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/02/2025
Type of Reportable Event Malfunction
Event or Problem Description
Customer bought gum® proxabrush® go-betweens® tight and stated the each of the ten picks broke off in his mouth after minimal usage: more than one during initial use.Customer stated he did not sustain any injury from the product.

Brand Name
GUM® PROXABRUSH® GO-BETWEENS®; CLEANERS TIGHT 36/BOX- PROFESSIONAL
Common Device Name
INTERDENTAL BRUSH
Manufacturer (Section D)
SUNSTAR AMERICAS, INC.
301 e. central road
schaumburg IL 60195
Manufacturer (Section G)
SUNSTAR AMERICAS, INC.
301 e. central road
schaumburg IL 60195
Manufacturer Contact
priya bhatia
301 e. central road
schaumburg, IL 60195
8477944331
MDR Report Key23019772
Report Number1413787-2025-00225
Device Sequence Number18535030
Product Code EFW
UDI-Device Identifier00070942752862
UDI-Public00070942752862
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number872PQ
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/12/2025
Initial Report FDA Received Date09/10/2025
Usage of Device A
Patient Sequence Number1
Patient SexUnknown